# SDR ASAA2015120914169

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,989 hours, 10,608 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL CONTROLLER CABIN ZONE TEMP ILLUMINATES, EXTINGUISHES ON RECALL.  ACFT GROUNDED.  ON ZONE TEMP CONTOLLER 2, BIT, SHOWED, TRIM VALVE,  FLT DECK, PREV FLGHT, SHOWED, TRIM VALVE, ZONE TEMP CONTROLLER 1 BIT SHOWED, GO, PREVIOUS FLIGHT SHOWED GO AND BOTH ZONE TEMP CONTROLLERS SHOWED, GO, AFTER VERIFY.  RESET BOTH ZONE TEMP CONTROLLERS IAW FIM TASK 21-62, TASK 801.  CONTROLLER CAB ZONE TEMP LIGHT NO LONGER ILLUMINATES ON RECALL.
